Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online
Ask a Urologist   »  

Tingling sensation at the end of urinating. Taking Uril since 3 days. Causes ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Hi I have a tingle sensation after I finish peeing and I'm female and I had it for 3 days and I have been taking uril
Posted Mon, 4 Jun 2012 in Urinary and Bladder Problems
Answered by Dr. Yogesh D 4 hours later

Thank you for posting the query.

Based on the limited information provided by you, I suspect that you might be suffering from an urinary tract infection.

As far as the medicine you are taking (Uril), I do not know the contents of that particular tablet, my guess is that it contains flavoxate (urinary bladder relaxant).

It would help me if you could tell me the exact contents of this tablet.

I suggest you consult your urologist and get a routine urine exam done along with urine culture and sensitivity so that an appropriate antibiotic may be started.

Till then you can continue to take uril and you should drink plenty of fluids, cranberry juice will also help relieve you of the symptoms.

It is best to get these investigations done along with a visit to a urologist.

Hope this information helps you. Please do write back with the contents of the tablet you are taking.

Wishing you a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor